# SDR TWAA9907513

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN FUSELAGE, 3 IN BY 5 IN, LOCATED 3 FT FWD OF THE NUMBER 4 DOOR ON LT SIDE, AND 6 IN BELOW THE DOOR.  REPAIRED PER SRM 53-00-01, FIG 204, SHEET 3.
